# SDR SWAA2022092949079

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 74,457 hours, 44,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT EXTINGUISH WITH SWITCH OFF / [01] REMOVED AND REPLACED AFT ATTENDANT PNL LIGHTING MODULE REF AMM 25-25-11. PERFORMED EMERGENCY LIGHT OPS CHECK FOUND WORKING NORMAL PER AMM 33-51-00.
